MathSciNet Relay Station
MathSciNet bibliographic data
MR145498 54.75
Lickorish, W. B. R. Homeomorphisms of non-orientable two-manifolds. Proc. Cambridge Philos. Soc. 59 1963 307–317.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement